zbMATH — the first resource for mathematics

On the solution set of convex problems and its numerical application. (English) Zbl 1131.90042
Summary: The solution set of a convex problem is enough interested. In this paper we have a discussion to determine it. The conditions and proofs in this note essentially differs from the previous well-known works. We also have a new result determining the solution of minimum norm for quadratic problems.

90C25 Convex programming
Full Text: DOI
[1] Evtushenko, Yu.G.; Golikov, A.I., New perspective on the theorems of alternative, (), 227-241 · Zbl 1044.90088
[2] Kanzow, C.; Qi, H.; Qi, L., On the minimum norm solution of linear programmes, J. optim. theory appl., 116, 333-345, (2003) · Zbl 1043.90046
[3] Magasarian, O.L., A simple characterization of solution sets of convex programmes, Oper. res. lett., 7, 1, (1988)
[4] O.L. Mangasarian, A Newton method for linear programming, Data Mining Institute, Technical Report 02-02, March 2002.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.